# SDR JJBA20240325086

- Difficulty date: March 20, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 29-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, CRACKS (2X) FOUND ON LH OMEGA BEAM #3 FLOOR STRUCTURE BTW FR 29-36. 2 REPAIR DOUBLERS ON LH CENTER FUSE 2 OMEGA BEAM, ON INBD VERTICAL FLANGE AT FR 31 & 33
